# SDR SWIA200922787

- Difficulty date: August 7, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 21,130 hours, 18,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 LINTEL FITTING CRACKED.  (C CHECK)  REPAIRED PER REO.
